Том 71
№ 11

All Issues

Nguyen Minh Man

Articles: 2
Article (Ukrainian)

On the asymptotic equilibrium and asymptotic equivalence of differential equations in Banach spaces

Nguyen Minh Man, Nguyen Sinh Bay, Nguyen The Hoan

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 5. - pp. 626–635

We present some conditions for the asymptotic equilibrium of nonlinear differential equations and, in particular, a linear inhomogeneous equation in Banach spaces. We also discuss analogous problems for a linear equation with unbounded operator. Some obtained results are applied to problems of asymptotic equivalence.

Brief Communications (English)

On the Asymptotic Behavior of Solutions of Linear Differential Equations

Nguyen Minh Man, Nguyen The Hoan

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 4. - pp. 561-569

We present sufficient conditions for the linear asymptotic equilibrium of linear differential equations in Hilbert and Banach spaces. The results obtained are applied to studying the asymptotic equivalence of two linear differential equations.